# SDR 2025F00234

- Difficulty date: August 30, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N100GN
- Make and model: Urocop EC 155B
- Aircraft serial: 6847
- Aircraft time: 1,947 hours, 4,163 cycles
- Engine: Tmeca ARRIEL2C2
- Engine time: 1,947 hours, 2,787 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Zone 100
- Part time: 1,947 hours, 4,163 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H, E

## Discrepancy

AIRCRAFT LANDED NORMALLY ON THE ROOFTOP HELIPAD AT 7XA7 WITH NO ABNORMAL INDICATIONS ON CAD OR VEMD IN FLIGHT OR UPON LANDING. ENGINES WERE BROUGHT TO IDLE, PASSENGERS WERE BRIEFED AND LOADED, BAGGAGE SECURED, AND DOORS CLOSED. SHORTLY AFTER ACTIVATION OF THE STEP SWITCH FROM THE OPEN TO CLOSED POSITION, A FLASHING GOV LIGHT APPEARED ON THE #1 SIDE OF THE CAD FOLLOWED BY FLICKERING OF THE LG PUMP LIGHT. THE VEMD VEHICLE PAGE DISPLAYED ENGINE STOP DATA WITH ALL FIELDS SHOWING ZERO, WHILE BOTH GENERATORS WENT OFFLINE. SMOKE WAS OBSERVED INSIDE THE COCKPIT. FLIGHT CREW SHUT DOWN ENGINES, GENERATORS, AND ALL SYSTEMS, THEN EVACUATED PASSENGERS AND REMOVED CARGO. IMMEDIATELY AFTER SHUTDOWN, SMOKE WAS OBSERVED FROM THE LEFT STEP FAIRING, WHICH DISSIPATED FOLLOWING COMPLETE DEPOWERING OF THE AIRCRAFT. PIC CONCURRED WITH PREVIOUSLY NOTED CAUTIONS EXCEPT FOR NOT OBSERVING THE #2 GEN LIGHT; BOTH GOV LIGHTS WERE CONFIRMED. #1 WAS BLINKING, #2 SOFT FAILURE. MAINTENANCE PERSONNEL OPENED PANELS REVEALING BURN MARKS AND SLAG JUST TO THE LEFT STEP COMPARTMENT, WITH EXTENSIVE WIRING HARNESS DAMAGE CONCENTRATED IN ABOUT A ONE-FOOT SECTION. ADDITIONAL INSPECTION CONFIRMED THREE CIRCUIT BREAKERS HAD TRIPPED.
